Alert archive / North Carolina / Tornado Warnings in 2022
Tornado Warning 8, NWS Wilmington, NC
NWS Wilmington, NC issued this tornado warning at Aug 15, 2022, 7:51 PM EDT for Columbus County, Robeson County, North Carolina. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 15, 2022, 7:51 PM EDT (23:51 UTC)
- Expired
- Aug 15, 2022, 8:15 PM EDT
- In force
- 24 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Columbus County, NC, Robeson County, NC
The radar
The Wilmington radar (KLTX), 56 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 15, 8:10 PM EDT | FUNNEL CLOUD | 5 Se Chadbourn, NC | LOCAL FIRE DEPARTMENT REPORTED A FUNNEL CLOUD NEAR THE 1200 BLOCK OF ROUGH AND READY ROAD. NO DAMAGE WAS REPORTED AT THIS TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 15, 4:11 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 11.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1356 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
648
WFUS52 KILM 152351
TORILM
NCC047-155-160015-
/O.NEW.KILM.TO.W.0008.220815T2351Z-220816T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington NC
751 PM EDT Mon Aug 15 2022
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Southeastern Robeson County in southeastern North Carolina...
Northwestern Columbus County in southeastern North Carolina...
* Until 815 PM EDT.
* At 750 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Evergreen, or 14 miles west of Whiteville, moving
southeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Cherry Grove around 800 PM EDT.
Chadbourn and Southeastern Community College around 810 PM EDT.
Whiteville, Clarendon, Williams and Sidney around 815 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Brunswick, Cerro Gordo and Columbus Regional Healthcare System.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3432 7909 3447 7896 3435 7856 3408 7880
TIME...MOT...LOC 2350Z 302DEG 22KT 3436 7896
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
212 follow-up statements
774
WWUS52 KILM 160001
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
801 PM EDT Mon Aug 15 2022
NCC155-160011-
/O.CAN.KILM.TO.W.0008.000000T0000Z-220816T0015Z/
Robeson NC-
801 PM EDT Mon Aug 15 2022
...THE TORNADO WARNING FOR SOUTHEASTERN ROBESON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3428 7904 3441 7894 3432 7859 3408 7880
TIME...MOT...LOC 0001Z 302DEG 22KT 3432 7889
$$
NCC047-160015-
/O.CON.KILM.TO.W.0008.000000T0000Z-220816T0015Z/
Columbus NC-
801 PM EDT Mon Aug 15 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR
NORTHWESTERN COLUMBUS COUNTY...
At 801 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Chadbourn, or 10 miles west of Whiteville, moving
southeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Chadbourn and Southeastern Community College around 810 PM EDT.
Clarendon around 815 PM EDT.
Whiteville around 820 PM EDT.
Williams and Sidney around 825 PM EDT.
Mollie and Redbug around 830 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Brunswick, Cerro Gordo and Columbus Regional Healthcare System.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3428 7904 3441 7894 3432 7859 3408 7880
TIME...MOT...LOC 0001Z 302DEG 22KT 3432 7889
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
21141
WWUS52 KILM 160011
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
811 PM EDT Mon Aug 15 2022
NCC047-160021-
/O.EXP.KILM.TO.W.0008.000000T0000Z-220816T0015Z/
Columbus NC-
811 PM EDT Mon Aug 15 2022
...THE TORNADO WARNING FOR NORTHWESTERN COLUMBUS COUNTY WILL EXPIRE
AT 815 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3428 7904 3441 7894 3432 7859 3408 7880
TIME...MOT...LOC 0011Z 302DEG 22KT 3429 7884
$$
21What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this tornado warning went out at Aug 15, 7:27 PM EDT, 24 minutes earlier.
Area forecast discussion, Aug 15, 7:27 PM EDT, 24 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
727 PM EDT Mon Aug 15 2022
.SYNOPSIS...
A wet week ahead, with healthy chances of showers and
thunderstorms everyday, with a slight exception being a brief
drier trend on Wednesday. Temperatures remain below normal for
the middle of August, eventually inching closer to seasonal
norms towards the end of the week.
&&
.NEAR TERM /THROUGH TUESDAY/...
Frontal boundary is currently across northern parts of the CWA, and
a few storms have developed to the northwest. An upper shortwave
currently approaching northwestern NC on water vapor imagery will
approach our area this evening. PVA ahead of shortwave will initiate
a cluster of convection this evening into early morning hours,
moving from northwest to southeast. Greatest chance for severe
weather remains in northwestern parts of the CWA, generally along
and west of I-95, through 9-10pm, where upper winds increase and
surface boundary may provide focus for veering wind profiles.
Isolated strong winds are the primary threat.
Boundary slowly drops southward through late today and into tonight,
settling along or near the coast by tomorrow morning. With NVA
behind exiting shortwave, likely see minimal rain chances overnight
especially inland. Low temps around 70F. Behind the front, low
stratus and patchy fog expected to develop inland early tomorrow
morning and potentially persist into tomorrow afternoon, especially
for inland SE NC. With the front lingering near the coast and a weak
low forming along and moving north along the front, rain chances
remain elevated for coastal counties for most of Tuesday. Best
chance of thunder will be across coastal NE SC, though will depend
on position of front and amount of cloud coverage. Below normal
highs tomorrow due to rain and clouds, with maxT around 80F for
northern part of CWA and around 85F across southern counties.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
A low sits and spins to our NE while several weak level disturbances
come in from the west and a surface front lingers around the area.
The start of the period will see us transitioning from upper level
troughing to more of a zonal pattern with W'ly flow aloft. This
should decrease POPs Tuesday night. We'll return to scattered
diurnal activity for Wednesday with some enhancement from the front
particularly along the coast during the evening and nighttime hours.
Come Thursday the upper level low will start to move out of the area.
Highs will be in the low to mid 80s Wednesday and the upper 70s to
mid 80s Thursday. Lows will be in the mid to upper 60s and near 70
along the coast.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
The surface front that has been plaguing us in the near term will
continue to stick around into the long term, periodically enhancing
convection chances into the weekend.
We enter a warming trend as the low pulls away with highs in the mid
80s getting to near 90 by the weekend. Lows will be near 70, nearing
mid 70s along the coast.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
Scattered to numerous SHRA/TSRA will impact all terminals during
the evening, gradually ending at KCRE/KMYR by around 05Z. MVFR
conditions in the vicinity of the convection, then increasing
chances for IFR CIGs (MVFR at the coastal terminals),
especially at KFLO/KLBT overnight into Wednesday morning. Best
chances for additional -SHRA and possible -TSRA Wednesday will
be at the coastal terminals...and to a lesser extent at the
inland terminals. Expect mostly MVFR CIGs all terminals during a
good part of the day.
Extended Outlook...Periodic MVFR/IFR conditions possible in the
vicinity of convection Mon night through early Wed due to a
cold front and associated low pressure. Late Wed thru Thu, VFR
will dominate as weak high pressure ridges in. Fri, threat for
convection will increase with periodic flight restrictions.
&&
.MARINE...
Through Tuesday...A frontal boundary currently across northern
border of our CWA will slowly drop southward late today into
tonight, before stalling near the coast by Tuesday morning. Winds
expected to remain generally south-southeastward around 10kts across
most of the coastal waters. Exception will be near the coast and
stalled front where wind direction will be more variable. A weak low
forming along the front and moving northward Tuesday afternoon could
further complicate wind direction, especially for southern coastal
waters. Seas linger around 2 ft, mix of 1 ft ESE 9s swell and wind
chop. Rain and thunderstorm chances increase late this evening as an
upper shortwave approaches, and chances remain elevated for most of
Tuesday with stalled front providing focus.
Tuesday Night through Saturday...Wind direction should mostly
be out of the NE but with a front in the vicinity we could see
some shifts to more E'ly flow and even S'ly near the end of the
period. With this front in the area daily thunderstorm chances
will be enhanced, especially near the end of the week. Wind
speeds should be around 10-15kts with seas 1-3ft with a
combination of swells between 5-6 seconds and 8-9 seconds.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...Coastal Flood Advisory from midnight tonight to 3 AM EDT
Tuesday for NCZ107.
MARINE...None.
&&
SYNOPSIS...ILM
NEAR TERM...VAO
SHORT TERM...LEW
LONG TERM...LEW
AVIATION...SRP
MARINE...VAO/LEWHazardous weather outlook, Aug 15, 3:06 PM EDT, 4 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 306 PM EDT Mon Aug 15 2022 AMZ250-252-254-256-NCZ096-099-105-106-108>110-SCZ039-054>056-058-059- 161915- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm-Bladen-Columbus-Inland Pender-Coastal Pender- Coastal New Hanover-Inland Brunswick-Coastal Brunswick-Williamsburg- Coastal Horry-Inland Georgetown-Coastal Georgetown-Central Horry- Northern Horry- 306 PM EDT Mon Aug 15 2022 This Hazardous Weather Outlook is for the adjacent Coastal Waters, southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ107-161915- Inland New Hanover- 306 PM EDT Mon Aug 15 2022 ...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM EDT TUESDAY... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Minor coastal flooding possible during late Tuesday night's high tide along the banks of the lower Cape Fear River from Wilmington southward. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ087-SCZ017-023-024-032-033-161915- Robeson-Marlboro-Darlington-Dillon-Florence-Marion- 306 PM EDT Mon Aug 15 2022 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. There is a Slight Risk for severe thunderstorms from mid-afternoon thru this evening. The primary severe threats will come from damaging wind gusts, with a secondary threat coming from an isolated tornado. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 15, 5:52 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
552 PM EDT MON AUG 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG MCCOLL 34.67N 79.55W
08/15/2022 MARLBORO SC EMERGENCY MNGR
A SECTION OF THE US POST OFFICE ROOF WAS BLOWN OFF. THE
POST OFFICE IS LOCATED ON MAIN ST.
&&
EVENT NUMBER ILM2200241
SRPSpecial weather statement, Aug 15, 5:56 PM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Wilmington NC
556 PM EDT Mon Aug 15 2022
SCZ017-152245-
Marlboro SC-
556 PM EDT Mon Aug 15 2022
...A strong thunderstorm will impact portions of Marlboro County
through 645 PM EDT...
At 556 PM EDT, Doppler radar was tracking a strong thunderstorm over
Cheraw, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bennettsville, Mccoll, Clio, Wallace, Chavistown, Dunbar and Tatum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.
&&
LAT...LON 3481 7968 3462 7945 3454 7949 3453 7983
3461 7981 3461 7978 3464 7980 3465 7980
3466 7982 3466 7983 3469 7987 3474 7989
3477 7993 3480 7993
TIME...MOT...LOC 2156Z 258DEG 19KT 3471 7990
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
21Special weather statement, Aug 15, 6:40 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Wilmington NC
640 PM EDT Mon Aug 15 2022
NCZ087-SCZ017-024-152345-
Robeson NC-Marlboro SC-Dillon SC-
640 PM EDT Mon Aug 15 2022
...A strong thunderstorm will impact portions of Robeson, north
central Dillon and east central Marlboro Counties through 745 PM
EDT...
At 640 PM EDT, Doppler radar was tracking a strong thunderstorm near
Clio, or 10 miles east of Bennettsville, moving east at 15 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lumberton, Red Springs, Pembroke, Fairmont, Maxton, Mccoll, St.
Pauls, Rowland, Clio, Rex, South Of The Border, Shannon, Buie,
Robeson Community College, Wakulla, Elrod, Raemon, Purvis, Prospect
and Barker Ten Mile.
This includes Interstate 95 in North Carolina between mile markers 1
and 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern North Carolina...and northeastern South Carolina.
&&
LAT...LON 3489 7893 3486 7893 3483 7890 3447 7912
3453 7954 3462 7961 3470 7955 3463 7946
3477 7933 3482 7936 3484 7935 3483 7919
3495 7903
TIME...MOT...LOC 2240Z 273DEG 13KT 3461 7951
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
21Special weather statement, Aug 15, 7:07 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Wilmington NC
707 PM EDT Mon Aug 15 2022
NCZ087-SCZ017-023-024-032-033-160015-
Robeson NC-Marion SC-Marlboro SC-Florence SC-Dillon SC-Darlington SC-
707 PM EDT Mon Aug 15 2022
...A strong thunderstorm will impact portions of south central
Robeson, northeastern Florence, Dillon, northeastern Darlington,
northwestern Marion and southeastern Marlboro Counties through 815 PM
EDT...
At 707 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Brownsville, or 11 miles south of Bennettsville,
moving east at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Dillon, Latta, Sellers, Hamer, Brownsville, Oak Grove, Bingham,
Little Rock, Minturn, South Of The Border, Dunbar, Blenheim and
Mcleod Medical Center.
This includes Interstate 95 in South Carolina between mile markers
173 and 198.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern North Carolina...and northeastern South Carolina.
&&
LAT...LON 3445 7978 3455 7966 3453 7954 3447 7913
3419 7958 3437 7974
TIME...MOT...LOC 2307Z 291DEG 17KT 3446 7969
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
21Special weather statement, Aug 15, 7:30 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Wilmington NC
730 PM EDT Mon Aug 15 2022
NCZ096-099-160015-
Columbus NC-Bladen NC-
730 PM EDT Mon Aug 15 2022
...A strong thunderstorm will impact portions of southwestern Bladen
and northeastern Columbus Counties through 815 PM EDT...
At 730 PM EDT, Doppler radar was tracking a strong thunderstorm over
Elkton, or 9 miles south of Elizabethtown, moving southeast at 20
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Whiteville, Lake Waccamaw, Hallsboro, Lisbon, Redbug, Elkton,
Emerson, Council, Brunswick, Clarkton, Bolton and Columbus Regional
Healthcare System.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern North Carolina.
&&
LAT...LON 3449 7874 3459 7854 3433 7829 3421 7858
3421 7871
TIME...MOT...LOC 2330Z 330DEG 17KT 3448 7862
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
21Special weather statement, Aug 15, 7:48 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Wilmington NC
748 PM EDT Mon Aug 15 2022
NCZ087-099-SCZ024-059-160030-
Robeson NC-Columbus NC-Northern Horry SC-Dillon SC-
748 PM EDT Mon Aug 15 2022
...A strong thunderstorm will impact portions of southeastern
Robeson, northwestern Columbus, southeastern Dillon and north central
Horry Counties through 830 PM EDT...
At 748 PM EDT, Doppler radar was tracking a strong thunderstorm near
Evergreen, or 15 miles west of Whiteville, moving southeast at 25
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tabor City, Chadbourn, Fair Bluff, Boardman, Cherry Grove, Mollie,
Sidney, Barnesville, Southeastern Community College, Clarendon,
Williams, Evergreen, Green Sea, Cerro Gordo and Marietta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern North Carolina...and northeastern South Carolina.
&&
LAT...LON 3442 7910 3448 7891 3445 7880 3418 7865
3402 7906 3437 7916
TIME...MOT...LOC 2348Z 332DEG 20KT 3437 7897
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
21The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 2:36 PM EDT | Coastal Flood Advisory | ILM | New Hanover | 12 hr |
| Aug 15, 4:43 PM EDT | Severe Thunderstorm Warning | ILM | Robeson | 47 min |
| Aug 15, 6:40 PM EDT | Special Weather Statement | ILM | Robeson | 65 min |
| Aug 15, 7:03 PM EDT | Tornado Warning | ILM | Bladen, Columbus | 27 min |
| Aug 15, 7:30 PM EDT | Special Weather Statement | ILM | Columbus | 45 min |
| Aug 15, 7:48 PM EDT | Special Weather Statement | ILM | Columbus | 42 min |
Nearby
Tornado Warnings in North Carolina, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.